Free Access
Issue
ESAIM: COCV
Volume 8, 2002
A tribute to JL Lions
Page(s) 941 - 963
DOI https://doi.org/10.1051/cocv:2002043
Published online 15 August 2002
  1. W. Eckhaus, Asymptotic analysis of singular perturbations. North-Holland, Amsterdam (1979). [Google Scholar]
  2. I.M. Guelfand and G.E. Chilov, Les distributions. Dunod, Paris (1962). [Google Scholar]
  3. P. Gérard and E. Sanchez-Palencia, Sensitivity phenomena for certain thin elastic shells with edges. Math. Meth. Appl. Sci. 23 (2000) 379-399. [CrossRef] [Google Scholar]
  4. A.M. Il'in, Matching of asymptotic expansions of solutions of boundary value problems. Amer. Math. Soc. (1991). [Google Scholar]
  5. P. Karamian and J. Sanchez-Hubert, Boundary layers in thin elastic shells with developable middle surface. Eur. J. Mech., A/Solids 21 (2002) 13-47. [Google Scholar]
  6. P. Karamian, J. Sanchez-Hubert and E. Sanchez-Palencia, Propagation of singularities and structure of the layers in shells. Hyperbolic case. Comp. and Structures (to appear). [Google Scholar]
  7. J.-L. Lions, Perturbations singulières dans les problèmes aux limites et en contrôle optimal. Springer, Berlin (1973). [Google Scholar]
  8. J.-L. Lions and E. Magenes, Problèmes aux limites non homogènes et applications, Vol. 1. Dunod, Paris (1968). [Google Scholar]
  9. J.-L. Lions and E. Sanchez-Palencia, Sensitivity of certain constrained systems and application to shell theory. J. Math. Pures Appl. 79 (2000) 821-838. [CrossRef] [MathSciNet] [Google Scholar]
  10. E. Sanchez-Palencia, On a singular perturbation going out of the energy space. J. Math. Pures. Appl. 79 (2000) 591-602. [CrossRef] [MathSciNet] [Google Scholar]
  11. E. Sanchez-Palencia, Singular perturbations going out of the energy space. Layers in elliptic and parabolic cases, in Proc. of the 4th european Conference on Elliptic and Parabolic Problems. Rolduc-Gaeta, edited by Bemelmans et al. World Scientific Press (2002). [Google Scholar]
  12. M.I. Vishik and L. Lusternik, Regular degenerescence and boundary layer for linear differential equations with small parameter.Usp. Mat. Nauk 12 (1957) 1-122. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.